# SDR DALA2017012600679

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 46,006 hours, 21,065 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD LATERAL SEGMENT FRAME INBD ON EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN.  REPLACED FWD LATERAL SEGMENT FRAME IAW SRM 51-72-11 AND DWG D52279010.
